Jump to content

Search the Community

Showing results for tags 'bipolar II'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Failed out of school several times because I would be in bed with depression for 3 weeks at a time every fall. 5 days in hospital -> major depression diagnosis. 5 years later -> bipolar II diagnosis. About 10 years of life lost to undiagnosed illness in total. Took 1-2 mg of risperidone between 2001-2014. Completed university, successful career, stable marriage since 1997. In 2014, switched to lurasidone because of better metabolic profile. I don't actually think the lurasidone is helping a lot. I suffered from sleep apnea for at least 10 years but nobody
  2. In the last 15 months I've developed bilateral edema, leg fasciitis, bilateral hand contractures w/ bilateral carpal tunnel and a high eosinophal count. Ive researched and found that lamotrigine has the side effect of producing eosinophal counts...which can cause the maladies listed above. Eosinophals are white blood cells produced in the bone marrow and I have too many of them. My hematologist told me to speak with my psych Dr first, then get off the lamotrigine and on something else if I need it. I just got off the phone with him and, after reminding him I'm on the 150mg pill asked how
  3. Hello there I am new to this site and came across some really HELPFUL things and hopefully you guys can help me out with some things. My wife has bipolar II and has been on her cocktail of medicine for about 16 years now. She decided she wants to taper off her medicine and we started with the anti-depressant first which is is her Prozac. She was taking 20 mg of Prozac so we reduced her to 10 mg of Prozac.....HORRIBLE IDEA.. after 5 days of dosing her down to the 10 mg of Prozac she became so irritable, and angry .. like I've never seen before. It is now day 3 of her feeling this way and I'm
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy